# SDR UALA2011082204451

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 50,232 hours, 5,992 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP SEAT ROWS 23 THRU 25 RT LWR WALL ACROSS DOOR 3R & LWR WALL BETWEENN LAVS 111 & 112.  REPLACED FLOOR EMERGENCY LIGHT BATTERY AT DOOR 3 RIGHT.  CHECKS NORMAL.
